# SDR PNSA981202

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2719H
- Make and model: Swrngn SA227AC
- Aircraft serial: AC713B
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Valve
- Condition: Iced Up
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, AIRCRAFT WOULD NOT PRESSURIZE AND RETURNED TO BASE.  CARGO DOOR SEAL INFLATION VALVE WAS FOUND TO HAVE ICE IN ITS CONTROL LINE.  THE LINE WAS THAWED AND PURGED.  NO FURTHER PROBLEMS WERE NOTED.
